MathSciNet Relay Station
MathSciNet bibliographic data
MR1004425 (91d:60194) 60J60
Wallstrom, Timothy C. A finite-energy bound on the approach of a diffusion to the zeros of its density. Proc. Amer. Math. Soc. 108 (1990), no. 3, 839–843.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement